# SDR USAASB03174

- Difficulty date: September 28, 2003
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLT - FLT 1095 - DURING DESCENT INTO CLT FROM DFW, AT APPROXIMATELY 1,700 FEET, CREW ENCOUNTERED A SPLIT FLAP INDICATION.  CREW BROKE OFF APPROACH, DECLARED AN EMERGENCY AND WENT THROUGH CORRECTIVE PROCEDURES.  FLIGHT LANDED WITHOUT INCIDENT.  BOTH FLAPS AT LANDING WERE AT 2 UNITS.  MAINTENANCE COULD NOT DUPLICATE FLAP INDICATION PROBLEM PER MM 27-58-01.  OPERATED FLAPS SEVERAL TIMES WITH NO FAULTS NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
